Does Lexapro cause weight gain?
Question posted by CeeCee2022 on 8 Jan 2022
Last updated on 9 January 2022 by kevinb1953
As Masso said.. It sure is a possibility because I have a friend who gained weight and she thought it was from that.
Most, if not all, psychotropic medications can potentially cause weight gain in some people. Lexapro:
Common (1% to 10% of users): Decreased appetite, increased appetite, weight increased"
I took Lexapro for over 7 years and never gained any weight at all.
I was on Lexapro for a year and did not gain any weight, I take it it varies from person to person according to how one´s metabolism adjusts and adapts to this medication.
Weight increased is considered a common potential side effect which affects 1% to 10% of people taking this antidepressant.
On the other hand weight decreased is considered an uncommon potential side effect which affects 0.1% to 1% of people being treated with this antidepressant.
All the best, masso
lexapro, weight loss (obesity/overweight), anxiety, generalized anxiety disorder, weight
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.